MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 60MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 60MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 212.221
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event month and year are known.Procodes: hrs, hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The initial reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on or about (b)(6) 2019, patient suffered fall and was implanted with 4.5 mm proximal tibial plate and synthes screws.On or about (b)(6) 2020, patient developed infection and was treated and hospitalized.On or about (b)(6) 2020, x-ray was taken of the left lower extremity which revealed acute fracture in the 4.5 mm proximal tibial plate.On or about (b)(6) 2020 patient underwent revision surgery to remove the defective fractured 4.5 mm proximal tibial plate and other associated screws.This pc created to capture the event of patient's infection.This report involves one unk - guide/compression/k-wires.This is report 10 of 10 for (b)(4).This pc is related to the following pcs: (b)(4) - reports additional k-wires.(b)(4) - reports implant breakage.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 60MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16417017
Report Number8030965-2023-02113
Device Sequence Number3327599
Product Code KTT
UDI-Device Identifier10886982152282
UDI-Public(01)10886982152282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.221
Device Catalogue Number212.221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 LCP PROXIMAL TIB PL 12H/226/LFT-S; 4.5MM CORTEX SCREW SELF-TAPPING 26MM; 4.5MM CORTEX SCREW SELF-TAPPING 28MM; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 26; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 55; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 60; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 60; 5.0MM CANNULATED CONICAL SCREW 80MM; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - GUIDE/COMPRESSION/K-WIRES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale